Biogenicity inferred from microbialite geochemistry

Webb, Gregory E. and Kamber, Balz S. (2004) Biogenicity inferred from microbialite geochemistry. Microbiology Australia, 25 1: 34-35.

Author Webb, Gregory E.
Kamber, Balz S.
Title Biogenicity inferred from microbialite geochemistry
Journal name Microbiology Australia   Check publisher's open access policy
ISSN 1324-4272
Publication date 2004-03
Sub-type Article (original research)
Volume 25
Issue 1
Start page 34
End page 35
Total pages 2
Place of publication South Melbourne, VIC, Australia
Publisher The Australian Society for Microbiology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Earth Sciences Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 13 Oct 2011, 16:08:02 EST by Gregory Webb on behalf of School of Earth Sciences